MathSciNet Relay Station
MathSciNet bibliographic data
MR2847916 (2012f:60021) 60B20
Erdős, László; Yau, Horng-Tzer; Yin, Jun Universality for generalized Wigner matrices with Bernoulli distribution. J. Comb. 2 (2011), no. 1, 15–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement